# SDR UHLA2008110700001

- Difficulty date: October 28, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 7,795 hours, 4,289 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5986 ATL TO DCA ON APPROACH FLAPS WERE SELECTED TO "1" AND CREW RECEIVED A "SLAT FAIL" AND "SHAKER ANTICIPATED" EICAS MESSAGES. CREW FOLLOWING THE QRH; SLATS REMAINED AT 0 BUT FLAPS COULD BE EXTENDED TO 2. EMERGENCY WAS DECLARED AND LANDING UNEVENTFUL. MAINTENANCE CLEARED INHIBITS AND RESET SYSTEM; OPS CHECK GOOD. THIS DISCREPANCY HAS NOT REPEATED.
